# SDR IXXA20210106001

- Difficulty date: January 1, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 99,317 hours, 16,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE COURSE OF SCHEDULED MAINTENANCE IT WAS NOTED, FLIGHT DECK ENTRY EMERGENCY FLASHLIGHT BATTERY DEAD.  INITIATED DEFERRAL MAINTENANCE ITEM 19871.  REMOVED AND REPLACED FLIGHT DECK ENTRY EMERGENCY FLASHLIGHT BATTERY, IAW B767 AMM 25-64-00 AND LOPA 767-300 DWG 25-767-01002.  NO FURTHER FAULTS NOTED.  THIS CLEARS DEFERRAL MAINTENANCE ITEM 19871.  AIRCRAFT RELEASED TO SERVICE.
